| Lot Number |
503924302811 20:01 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
String was left in the plastic tube as if it was never attached to the tampon [device physical property issue].Case narrative: consumer reported via e-mail that the tampon string was left in the tube.No injury reported.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description